# SDR FDEA201309282335

- Difficulty date: September 28, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 41,940 hours, 22,833 cycles
- System (JASC): 7600 · Engine Controls
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

THROTTLE KNOBS STAYED WITH A HALF A KNOB.  ON TAXI OUT ENG 1 LAGGED ENG NR 2 N1 UP TO 30 PERCENT ACCELARATION.   FOR TAKEOFF, TRIED TO SET 40 PERCENT N1 AND  ENG NR 1 N1 LAGGED ENG 2 N1 BY INITALLY 10 TO 20 PERCENT.  WHEN TO GAD FOR TAKEOFF THE N 1 INITIALLY WERE  WITHIN 7 TO 10 PERCENT NIS THEN ENG NR 1 N1 ACCELERATION  LAGGED.  ENG NR 2 N1 UP TO 20 PERCENT FINALLY N1'S STABILIZED AT ENG NR 1 N1 93 PERCENT ENG 2 N1 100.8 PERCENT  ABORTED TAKEOFF AT 80 KIAS ADHERED TO QRH.  COMPLETED INSTALLATION OF FUEL PUMP  STEP 3 PARGRAPH H-11 PER AMM 73-12-01-02 AND COMPLETED INSTALLATION OF MEC PER AMM 73-21-01-04 FROM STEP 4 PAR C-3.  RAN ENGINE AND LEAK CHECK AND POWER ASSURANCE PER ENGINE RUN FORM AND JRH 4-20. OPS CHECKED GOOD.  OK TO CONTINUE.
